Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does anyone take Levothyroxine and have Hypothyroidism? adult content

I just started this medication (I hope I spelled it correctly BTW) earlier this week and I'm wondering if having to go #2 a lot is caused by it and also if the #2 being sort of like diahhrea is caused by it?

Like, maybe it's my metabolism kicking in and my body doesn't quite know how to react yet?

It's about 30+ minutes after I eat that it happens EVERY time I eat.

 
Memigen

Asked by Memigen at 11:04 AM on Feb. 3, 2011 in Health

Level 27 (30,799 Credits)
This question is closed.
Answers (4)
  • I don't have that problem, but i have been on Thyroid meds a while. I found this info though:
    Levothyroxine Side Effects
    Brand Names: Levothroid, Levoxyl, Synthroid, Tirosint
    All medicines may cause side effects, but many people have no, or minor, side effects. No COMMON side effects have been reported with the use of Levothyroxine. Seek medical attention right away if any of these SEVERE side effects occur when using Levothyroxine:

    Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath
    bookmommy

    Answer by bookmommy at 11:08 AM on Feb. 3, 2011

  • diarrhea is a listed side affect of this drug, if it doesn't go away, you should talk to you doctor.
    mommy_jules

    Answer by mommy_jules at 11:10 AM on Feb. 3, 2011

  • I take it once a day everyday and have never seemed to have any reactions to it..but our bodies are all very different. If you have serious or annoying side effects I would definitely talk to your doctor about other potential medications that won't cause any side effects. Good luck!
    Heathercurlz

    Answer by Heathercurlz at 11:14 AM on Feb. 3, 2011

  • Thank you! I tried looking up side effects but must have looked in the wrong place or at an old article because it wasn't listed there.
    Memigen

    Comment by Memigen (original poster) at 11:15 AM on Feb. 3, 2011

Next question in Health
Serious Mirena Question

Next question overall (Pregnancy)
My daughters' name-help!

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN